MathSciNet Relay Station
MathSciNet bibliographic data
MR2302509 (2008e:20048) 20F05 (20F06 20F16)
Muranov, Alexey On torsion-free groups with finite regular file bases. Trans. Amer. Math. Soc. 359 (2007), no. 8, 3609–3645 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement